# SDR VTZA97286

- Difficulty date: May 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N321UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41045
- Propeller: Mcauly B5JFR36C1101
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Condition: Out Of Adjust
- Location: Lt Propeller
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

IAD/ROC - AT 1210 HRS ON 5-19-97, ABORTED TAKEOFF DUE TO LEFT ENGINE RED BETA WARNING LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND ADJUSTED LEFT PROP BLADE ANGLE, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
